RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 9, Pages 1275–1276 (Mi de579)  

Generalization of the Leibniz–Hörmander formula. Multiplication of differential operators with variable coefficients

V. R. Fridlender

Kazan State Pedagogical Institute

Full text: PDF file (250 kB)

Bibliographic databases:
UDC: 517.946
Received: 16.09.1965

Citation: V. R. Fridlender, “Generalization of the Leibniz–Hörmander formula. Multiplication of differential operators with variable coefficients”, Differ. Uravn., 2:9 (1966), 1275–1276

Citation in format AMSBIB
\Bibitem{Fri66}
\by V.~R.~Fridlender
\paper Generalization of the Leibniz--H\"ormander formula. Multiplication of differential operators with variable coefficients
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 9
\pages 1275--1276
\mathnet{http://mi.mathnet.ru/de579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=203207}
\zmath{https://zbmath.org/?q=an:0144.13005}


Linking options:
  • http://mi.mathnet.ru/eng/de579
  • http://mi.mathnet.ru/eng/de/v2/i9/p1275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019